# SDR UALA2012080804314

- Difficulty date: August 6, 2012
- Submitted: August 10, 2012
- Operation: Air carrier
- Aircraft: N578UA
- Make and model: Boeing 757222
- Aircraft serial: 26694
- Aircraft time: 64,427 hours, 22,676 cycles
- Engine: Pwa PW2037
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Damaged
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR ARM LIGHT IS OUT AFTER PUSH BACK PRIOR TO TAXI.  GIRT BAR END FITTING SEPARATED FROM GIRT BAR.   OPENED DOOR FOR THE OUTSIDE OF ACFT AND THE FORWARD END OF THE GIRT BAR APPEARS TO BE DAMAGED.  ACCOMPLISHED ADJUSTMENT OF L2 DOOR IAW AMM, OPS CHECKED GOOD.
